Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
The irregular periods can be caused by the thyroid condition.
Hence, serum TSH level should be checked if not done already.
Otherwise, your other medications like minocycline can affect your period.
I had my thyroid checked a couple of years and it turned out fine, but I can check it out again.
Yes this should be checked.
Minocycline can affect your thyroid as well.
You can continue with ortho evra for now for 2 more months to see if things return to normal.
I just started taking minocycline in June I believe to clear some acne
this may still contribute to your problem.
I'll talk to my doctor about it. It's just frustrating not knowing when it comes or if it won't..
yes it is frustrating but this should be treatable.
but it's not some underlying problem like infertility/ovary probs
It should not be as ovulation results in periods.
Hence, you need to ovulate to have regular periods which you do have in between.
ok thank you so much. I will get my thyroid checked and hopefully my body figures itself out..I went back to the patch just because of the irregularity and how sensitive my body was if I was an hour late in taking my pill..then it happened with the patch! ugh!! thanks tho!
please do not stress as this also affects your period.
This is not concerning.
Please rate Good or Excellent Service, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions! This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
thank you will do!